Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reaching Out...Looking for support

Posted by Sean on August 3, 1999, at 16:32:51

In reply to Reaching Out...Looking for support, posted by Roo (ruth) on August 2, 1999, at 14:16:16

> Hi,
> I just went to the pharmacologist about AD's and
> sexual side effects. She said since I've already
> tried 2 of the SSRI's and had sexual side effects,
> and two of the newer AD's, Wellbutrin and Serzone didn't
> work for my depression, that our first course of action
> could be A) Try Remeron or B) try a TCA
> I asked her about adding something on to prozac (since
> it works for me so well otherwise) and she said most
> of those options are very iffy and cut back on
> spontaneity.
> Because I'm really scared of people's reports on Remeron
> adding on lots of weight really quickly, I opted for
> the disipramine. I also took it for a month about
> 8 years ago--can't remember much about whether it affected
> me sexually, but I don't remember gaining weight on
> disipramine.
> I don't know....
> What's my point here....
> This may sound stupid, but a part of me feels selfish
> for pursuing this Ad that dosent' have sexual side effects
> thing so agressively. I feel
> like I should just be happy that my drug works for
> my depression and shut up about it. I feel like it's
> "bad" that I want everything. But I do. Is that wrong?
> I feel scared to be on the road of experimentation again
> after just getting stable and content with the prozac.
> Maybe that's my point. Feeling kind of scared and unsure.
> I know I have to just keep trying until something works,
> it's just such a scarey process, never knowing what's
> going to happen, how a drug is going to effect me. I'm
> mostly spooked b/c wellbutrin and serzone made me feel
> so BAD, just awful...
> Can anyone relate?


Sorry you're feeling so bad. I don't think it is
asking too much to have a sex life. Being a pharmacological
ping-pong ball is no fun at all! I'm with you and
hope things resolve somehow. Best wishes,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:9499